# SDR FDEA201707031840

- Difficulty date: July 3, 2017
- Submitted: July 3, 2017
- Operation: Air carrier
- Aircraft: N643FE
- Make and model: Doug MD-11F
- Aircraft serial: 48486
- Aircraft time: 62,064 hours, 14,149 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Splice
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN X-RAY INSPECTION ON TRANSVERSE SKIN SPLICE AT STA 5-0,  FOUND ONE CRACK APPROX 5 INCHES ON SPLICE LONGERON 7L AT EDGE OF 3 - 7 FASTENERS.  REPAIRED IAW SRM 53-00-05 REPAIR 1 AND EA 1-5310-T0334128 PART 1.  REPAIR   CLASSIFIED AS MAJOR IAW GMM 6-2-100.
